Marcelo José Saia
Marcelo José Saia
Instituto de Ciências Matemáticas e de Computação-Universidade de São Paulo
Dirección de correo verificada de icmc.usp.br
TítuloCitado porAño
The integral closure of ideals and the Newton filtration
MJ Saia
Journal of Algebraic Geometry, 1-11, 1996
521996
Newton filtrations, graded algebras and codimension of non-degenerate ideals
C Bivia-Ausina, T Fukui, MJ Saia
Mathematical Proceedings of the Cambridge Philosophical Society 133 (1), 55-75, 2002
332002
On the number of singularities in generic deformations of map germs
T Fukui, JJN Ballesteros, MJ Saia
Journal of the London Mathematical Society 58 (1), 141-152, 1998
241998
EULER OBSTRUCTION, POLAR MULTIPLICITIES AND EQUISINGULARITY OF MAP GERMS IN
VH Jorge Pérez, MJ Saia
International Journal of Mathematics 17 (08), 887-903, 2006
232006
Invariants, equisingularity and Euler obstruction of map germs from ℂ n to ℂ n
VHJ Pérez, D Levcovitz, MJ Saia
Journal für die reine und angewandte Mathematik 2005 (587), 145-167, 2005
172005
Multiplicity of Boardman strata and deformations of map germs
JJN Ballesteros, MJ Saia
Glasgow Mathematical Journal 40 (1), 21-32, 1998
161998
Deformations with constant Milnor number and multiplicity of complex hypersurfaces
MJ Saia, JN Tomazella
Glasgow Mathematical Journal 46 (1), 121-130, 2004
122004
Deformations with constant Milnor number and multiplicity of complex hypersurfaces
MJ Saia, JN Tomazella
Glasgow Mathematical Journal 46 (1), 121-130, 2004
122004
Local zeta function for curves, non-degeneracy conditions and Newton polygons
M Saia, W Zuniga-Galindo
Transactions of the American Mathematical Society 357 (1), 59-88, 2005
92005
Local zeta function for curves, non-degeneracy conditions and Newton polygons
M Saia, W Zuniga-Galindo
Transactions of the American Mathematical Society 357 (1), 59-88, 2005
92005
A note on determinacy
JW Bruce, MAS Ruas, MJ Saia
Proceedings of the American Mathematical Society 115 (3), 865-871, 1992
81992
Pre-weighted homogeneous map germs—Finite determinacy and topological triviality
MJ Saia
Nagoya Mathematical Journal 151, 209-220, 1998
71998
Real and complex singularities
D Mond, M Saia
CRC Press, 2019
62019
Counting singularities via fitting ideals
VH Jorge-Pérez, AJ Miranda, MJ Saia
International Journal of Mathematics 23 (06), 1250062, 2012
52012
Counting singularities via fitting ideals
VH Jorge-Pérez, AJ Miranda, MJ Saia
International Journal of Mathematics 23 (06), 1250062, 2012
52012
The Lê-Greuel formula for functions on analytic spaces
R Callejas-Bedregal, MFZ Morgado, MJ Saia, J Seade
Tohoku Mathematical Journal 68 (3), 439-456, 2016
42016
--triviality of map germs and Newton polyhedra, , and
MJ Saia, CHS Júnior
Hokkaido Mathematical Journal 37 (2), 331-348, 2008
42008
Bi-Lipschitz G-triviality and Newton polyhedra, G= R, C, K, RV, CV, KV
JCF Costa, MJ Saia, CH Soares Junior
Real and complex singularities, 29-43, 2012
32012
The polyhedron of equisingularity of germs of hypersurfaces
MAS Ruas, MJ Saia
PITMAN RESEARCH NOTES IN MATHEMATICS SERIES, 37-37, 1995
31995
COUNTING SINGULARITIES IN STABLE PERTURBATIONS OF MAP-GERMS (Geometric aspects of real singularities)
T Fukui, JJN BALLESTEROS, MJ SAIA
京都大学数理解析研究所, 1995
31995
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20